MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305106
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while using the needle 30 x 1/2 rb, leakage occurred, resulting in medication in doctor's eyes.The following was received by the initial reporter: customer reported when medication was pushed (lidocaine) the medication came out from the hub and luer lock connector resulting in medication getting in the doctor's eyes.This occurred in the er setting.Some needles seem to be clogged resulting in not drawling up medication.Additional information: the doctor has to flush his eyes.
 
Additional Manufacturer Narrative
It was reported that medication leaked from the hub and luer lock connector and that some needles appeared to be clogged.To support the investigation, sixty two samples in sealed blister packaging were received for evaluation by the quality team.A visual inspection identified no defects or imperfections.Each sample was then connected to a syringe and flushed with saline solution, all exhibited normal flow, and no leakage was observed at the luer connection.A device history record (dhr) review was completed for material number 305106, lot 4116509.The review did not reveal any quality issues during production that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections complied with specification requirements.Based on the investigation, including analysis of the returned samples, the customer¿s reported condition could not be confirmed.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.

Brand Name
PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24769427
Report Number1911916-2026-00144
Device Sequence Number10267998
Product Code FMI
UDI-Device Identifier00382903051069
UDI-Public(01)00382903051069(17)290630(10)4116509
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305106
Device Lot Number4116509
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown